# SDR DALA2022040102200

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 WEAR ON ATTACHMENT BRACKET AILERON OUTBD ACTUATOR FIXED BUSHING OUTBD LUG ON LH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 597695-14 REV. ORIGINAL. (2178315)
